MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-120/I20-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal stent graft extension and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial procedure, an endoleak of indeterminate origin with sac growth was reported.An intervention is being discussed.As of the date of this report, there have been no additional patient sequelae reported.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal stent graft extension and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial procedure, an endoleak of indeterminate origin with sac growth was reported.An intervention is being discussed.As of the date of this report, there have been no additional patient sequelae reported.Additional information: the physician completed a successful reintervention and elected to re-line the existing grafts with a non-endologix (gore) device.No visible endoleak was observed on the angiogram.The patient was stable post reintervention.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was unable to find substantial evidence to support the event of the aneurysm enlargement based on imaging available to review.Attempts were made to obtain medical records but denied as patient authorization is needed.The no visible endoleak observed event is confirmed.As such, procedure related harms, device, user, procedure or anatomy relatedness of this event could not be determined.The final patient status was reported being stable post the secondary endovascular procedure.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: b2: outcomes attributed to adverse events has been updated.B5: describe event or problem has been updated.G1,2: contact office- name has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9181371
Report Number2031527-2019-00457
Device Sequence Number2568783
Product Code MIH
UDI-Device Identifier00818009011992
UDI-Public(01)00818009011992(17)190105
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2019
Device Model NumberBA28-120/I20-40
Device Lot Number1435740-008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA INFRARENAL, LOT 1252538010; VELA SUPRARENAL, LOT 1293748013
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age89 YR